Share this:
wilkins905

Thanks for your reply....this thing is strange.....the innitus is now gone but

Posted by @wilkins905 in Just Want to Talk, Sep 16, 2012

Thanks for your reply....this thing is strange.....the innitus is now gone but I never believed that was the problem..the ENTs offered up earing aid and I rejected them....this id going to be interesting what these Docs' have to say..but I would ride down the highway and the faster I drove the more the head buzzing would pick up..now I have none ..thank God @piglit

piglit

Posted by @piglit, Sep 16, 2012

Hi again just a thought did you reduce any of your meds around this time I know that some people can experience like a buzzing and tingling as this happened to a friend of mine Just a thought Glad its settled down for you

wilkins905

Posted by @wilkins905, Sep 16, 2012

Yes ..i did not take cymbalta the day I went for the MRI....if that the case i am getting off the stuff doc or no doc approval....I can not function buzzing all day long..i have told them over and over...I took a 20 mg cymbalta this morning let see what happens..wow what a trip i have been on almost three years

piglit

Posted by @piglit, Sep 16, 2012

Hi but the ringing and buzzing had commenced before this with my friend it had been a few weeks of trying to stop the meds. The buzzing was immediadelty Check with the dr first before any changes are made. But you know that already. Let me know how things go Take care Piglit

Please login or become a member to post a comment.